Poincaré Bifurcations of Two Classes of Polynomial Systems
Jing Wang and
Shuliang Shui
Abstract and Applied Analysis, 2013, vol. 2013, 1-12
Abstract:
Using bifurcation methods and the Abelian integral, we investigate the number of the limit cycles that bifurcate from the period annulus of the singular point when we perturb the planar ordinary differential equations of the form , with an arbitrary polynomial vector field, where or .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/861329.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/861329.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:861329
DOI: 10.1155/2013/861329
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().